Top answers from doctors based on your search:
Disclaimer

Is it normal to have heart pomputations

A 27-year-old member asked:
Dr. Clarence Wimberly
Specializes in Family Medicine
Heart palpations: If you are a healthy person with no other problems then this skips beats of your heart are probably a normal happening which all people experience. T ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old female asked:
Dr. Mo Li
Dr. Mo Li answered
14 years experience Addiction Medicine
Help: Yes maybe because of age
1
1 thank
A 47-year-old female asked:
Dr. Jeffrey Webber
31 years experience Cardiology
Yes!: Common complaint of women going through this part of their lives
1
1 thank
A 53-year-old member asked:
Dr. Mark Rasak
32 years experience Cardiology
GERD: Gerd or reflux for short can occur at any age. Its not normal and should be evaluated and treated. Long term untreated reflux can do perm damage and e ... Read More
A 70-year-old female asked:
Dr. Steven Warren
8 years experience Family Medicine
Yes: as you get older it when the palpitations get worse including atrial fibrillation Go and have some tests blood and ECG
1
1 thank
A 41-year-old female asked:
Dr. Manjeet Singh
9 years experience Cardiac Electrophysiology
No: You should see a cardiologist to evaluate these episodes of palpitations. This could be a manifestation of your thyroid disease but you should get an ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: These are related to hormonal changes during menstruation.
1
1 thank
A 33-year-old male asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
No: Unless you have really exciting dreams. By the way how do you know that your HR is fluctuating like that while you're sound Asleep? Was this measured ... Read More
A 36-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Yes, for sure: Exceedingly common.
1
1 thank
A 27-year-old female asked:
Dr. Gustavo Carbone
18 years experience Rheumatology
Possible SE: It maybe a side effect (SE) from your asthma medication. Albuterol inhaled is very frequently used for asthma and frequently gives SE of tachycardia ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month